# SDR AU510001464

- Difficulty date: September 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Part number: 201138002
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(AUS) NOSE LANDING GEAR FAILED TO RETRACT. INVESTIGATION FOUND NLG PIN STILL INSTALLED. PERSONNEL/MAINTENANCE ERROR. (CASA# 510001464)
